# SDR UALA2011050902257

- Difficulty date: May 7, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,426 hours, 8,886 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 61357331
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU DRAIN SHROUD HAS MASSIVE LEAK OF OIL-LIKE FLUID.  APU OIL COMING FROM VENT TUBE APU DOWN ABOUT 1-1/2 QUARTS.  REVIEW HIST. (APU OIL QTY STS MSGS), IDENTIFY LEAKY DRAIN REF AMM 49-16-00 (601), IF LEAK IS NOT FROM APU DRAINS THEN MUST LOCATE LEAK & REPAIR AS REQUIRED.  NOTIFY SAMC ENG CONTROLLER WITH FINDINGS.  REPLACED APU DUE TO OIL LEAK FROM TURBINE VENT LINE.
